# SDR CA110715002

- Difficulty date: July 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 398 hours
- Engine: Pwc PW545B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

"APU RELAY ENGAGED" LIGHT CAME ON AND STAYED ON ANYTIME THE APU MASTER SWITCH WAS SELECTED ON.  THIS LIGHT IS SUPPOSED TO INDICATE TO THE CREW ANY TIME EITHER THE APU STARTER OR GENERATOR RELAYS HAVE BEEN ACTIVATED.  WITH THIS FAILURE, IT WAS NOT POSSIBLE TO VERIFY STARTER DISENGAGEMENT.  FAULT WAS TRACED TO THE WIRING FOR THE GENERATOR CONTACTOR.  THE CONTACTOR POSITION CIRCUIT WIRE WAS FOUND PINCHED UNDERNEATH THE BUS BAR, CAUSING THE LIGHT TO STAY ON CONTINUALLY.  THE WIRING WAS REPAIRED WITH NO FURTHER FAULTS NOTED.  NO HISTORY OF MX IN THIS AREA WAS FOUND.
